Electronic Journal of Statistics

Discussion of “Estimating structured high-dimensional covariance and precision matrices: Optimal rates and adaptive estimation”

Krishnakumar Balasubramanian and Ming Yuan

Full-text: Open access

Article information

Source
Electron. J. Statist., Volume 10, Number 1 (2016), 71-73.

Dates
Received: February 2015
First available in Project Euclid: 17 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejs/1455715955

Digital Object Identifier
doi:10.1214/15-EJS1006

Mathematical Reviews number (MathSciNet)
MR3466175

Zentralblatt MATH identifier
1331.62271

Citation

Balasubramanian, Krishnakumar; Yuan, Ming. Discussion of “Estimating structured high-dimensional covariance and precision matrices: Optimal rates and adaptive estimation”. Electron. J. Statist. 10 (2016), no. 1, 71--73. doi:10.1214/15-EJS1006. https://projecteuclid.org/euclid.ejs/1455715955


Export citation

References

  • [1] Huber, P. (2009)., Robust statistics, Wiley and Sons.
  • [2] Kemperman, J. (1987)., The median of a finite measure on a Banach space, Statistical Data Analysis Based on the L1-norm and Related Methods, NorthHolland, Amesterdam.
  • [3] Small, C.G. (1990)., A survey of multidimensional medians, International Statistical Review/Revue Internationale de Statistique.
  • [4] Bickel, P. and Levina, E. (2008)., Covariance regularization by thresholding, The Annals of Statistics.

See also

  • Related item: T. Tony Cai, Zhao Ren, Harrison H. Zhou (2016). Estimating structured high-dimensional covariance and precision matrices: Optimal rates and adaptive estimation. Electron. J. Statist. Vol. 10, Iss. 1, 1–59.